# SDR IPXA2019081655640

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 41,502 hours, 6,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103290
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:18FO,  UPPER DECK EMERGENCY LIGHT L1533,L5733,L5767 AND M4915 INOPERATIVE IAW AMM 33-51-04-902-001-001 REV 96.01, REPLACED EMERGENCY LIGHT BATTERY M5169, AND PERFORMED EMERGENCY LIGHT TEST,RESULT WAS SATISFACTORY.
